# SDR SWAA2015120246617

- Difficulty date: November 16, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 68,323 hours, 55,596 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WIGGLE PLATE ATTACHED TO LOWER WING SKIN TE AT APPROX RSS 248 CRACKED.  R & R WIGGLE PLATE IAW SRM.
